# SDR A6WA201240227

- Difficulty date: January 20, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR STOP FITTING FWD LWR CLIP CRACKED UNDER DOOR SILL AT FS 587, STR 17 LT.  INSTALLED SERVICEABLE FWD CARGO STOP FITTING IAW SRM 51-40-11, 51-42-10, 51-42-21, 51-41-04.
